Discussions that mention seroquel

Depression board


lately, i have been increadible tired. the nurse increased my meds to 150mg of seroquel and i am still at 200mg of zoloft. i feel as if though my life is too much for me to handle right now. the nurse recommended me take a leave of absence from school. but i cant because i would have to start paying of my financial aid. what is worse is that i have to start looking for a job. i am just so tired of life and everything. has the meds helped? i dont know, i still feel depressed, but not angry. perhaps the better word would be numb i suppose. just watching my life go on. but i feel so, i dont know... i am so confused right now. so sorry for this, i just dont know.
Hey, Green! Sorry you're still having a rough time.

Seroquel make me groggy during the day, too. Why do you think the nurse increased it again? You mentioned anger - is that why?
thanks you guys... i am just having a tough time right now and am just about ready to give up...

financially, i cant get out of school. there is no way around it, so i am stuck.

the reason the nurse increased the seroquel, i believe was because my mind was more clear, and i guess it appeared to be working. but i dont know. i am going to ask her on the next appointment as to why she did it...

gosh i am so tired. i havent taken my meds. i stopped because they were making me so tired. but i am feeling worse and my mind is starting to go crazy with all these thoughts and such.